Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorNiewiadomska, Eliza-
dc.contributor.authorGrabowski, Adam-
dc.identifier.citationFormalized Mathematics, Volume 21, Issue 3, 2013, Pages 223-233-
dc.description.abstractIn the article the formal characterization of preference spaces [1] is given. As the preference relation is one of the very basic notions of mathematical economics [9], it prepares some ground for a more thorough formalization of consumer theory (although some work has already been done - see [17]). There was an attempt to formalize similar results in Mizar, but this work seems still unfinished [18]. There are many approaches to preferences in literature. We modelled them in a rather illustrative way (similar structures were considered in [8]): either the consumer (strictly) prefers an alternative, or they are of equal interest; he/she could also have no opinion of the choice. Then our structures are based on three relations on the (arbitrary, not necessarily finite) set of alternatives. The completeness property can however also be modelled, although we rather follow [2] which is more general [12]. Additionally we assume all three relations are disjoint and their set-theoretic union gives a whole universe of alternatives. We constructed some positive and negative examples of preference structures; the main aim of the article however is to give the characterization of consumer preference structures in terms of a binary relation, called characteristic relation [10], and to show the way the corresponding structure can be obtained only using this relation. Finally, we show the connection between tournament and total spaces and usual properties of the ordering relations.-
dc.publisherDe Gruyter Open-
dc.subjectpreference spaces-
dc.subjectsocial choice-
dc.titleIntroduction to Formal Preference Spaces-
dc.description.AffiliationNiewiadomska Eliza - Institute of Mathematics University of Białystok Akademicka 2, 15-267 Białystok Poland-
dc.description.AffiliationGrabowski Adam - Institute of Informatics University of Białystok Akademicka 2, 15-267 Białystok Poland-
dc.description.referencesKenneth J. Arrow. Social Choice and Individual Values. Yale University Press, 1963.-
dc.description.referencesRobert J. Aumann. Utility theory without the completeness axiom. Econometrica, 30(3): 445-462, 1962.-
dc.description.referencesGrzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377-382, 1990.-
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.-
dc.description.referencesCzesław Bylinski. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.-
dc.description.referencesCzesław Bylinski. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.-
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.-
dc.description.referencesKlaus E. Grue and Artur Korniłowicz. Basic operations on preordered coherent spaces. Formalized Mathematics, 15(4):213-230, 2007. doi:10.2478/v10037-007-0025-4.-
dc.description.referencesSören Halldén. On the Logic of Better. Lund: Library of Theoria, 1957.-
dc.description.referencesEmil Panek. Podstawy ekonomii matematycznej. Uniwersytet Ekonomiczny w Poznaniu, 2005. In Polish.-
dc.description.referencesKonrad Raczkowski and Paweł Sadowski. Equivalence relations and classes of abstraction. Formalized Mathematics, 1(3):441-444, 1990.-
dc.description.referencesGeorge F. Schumm. Transitivity, preference, and indifference. Philosophical Studies, 52: 435-437, 1987.-
dc.description.referencesAndrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1): 115-122, 1990.-
dc.description.referencesAndrzej Trybulec. Enumerated sets. Formalized Mathematics, 1(1):25-34, 1990.-
dc.description.referencesWojciech A. Trybulec. Partially ordered sets. Formalized Mathematics, 1(2):313-319, 1990.-
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.-
dc.description.referencesFreek Wiedijk. Arrow’s impossibility theorem. Formalized Mathematics, 15(4):171-174, 2007. doi:10.2478/v10037-007-0020-9.-
dc.description.referencesKrzysztof Wojszko and Artur Kuzyka. Formalization of commodity space and preference relation in Mizar. Mechanized Mathematics and Its Applications, 4:67-74, 2005.-
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1 (1):73-83, 1990.-
dc.description.referencesEdmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.-
dc.description.referencesEdmund Woronowicz and Anna Zalewska. Properties of binary relations. Formalized Mathematics, 1(1):85-89, 1990.-
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2013, Volume 21, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2013-0024.pdf211,93 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki

Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons